# SDR USAAD97174

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Tailcone Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - TAILCONE SLIDE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE BATTERY PACK AND REPLACED THE BATTERY.  (M)
